Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone,

I had three fraxel treatments done the last of which was more than a year ago. I am Indian with relatively light skin (maybe type IV). i stopped getting the treatments because I didnt feel as though I was getting any results. I am now having some severe problems with the color of my skin. Very often my whole face gets red, especially if I am exercising or if I'm even outside when its mildly sunny. I am afraid I made a huge mistake. The doctor I went to presrcribed a cream for hyperpigmentation - Tri Luma (which I used for a bit) and he keeps saying that everything will be back to normal however I dont know if I believe the Doctor anymore and the thought of spending my entire summer indoors is unbearable. Any help would really be appreciated. I hate to sound pessimistic but I am really starting to have little faith in all of these treatments, it seems as though doctors are just after your money and don't care of the cosequences. Well thanks and I hope someone can give me some advice.

Share this post


Link to post
Share on other sites
Hi everyone,

I had three fraxel treatments done the last of which was more than a year ago. I am Indian with relatively light skin (maybe type IV). i stopped getting the treatments because I didnt feel as though I was getting any results. I am now having some severe problems with the color of my skin. Very often my whole face gets red, especially if I am exercising or if I'm even outside when its mildly sunny. I am afraid I made a huge mistake. The doctor I went to presrcribed a cream for hyperpigmentation - Tri Luma (which I used for a bit) and he keeps saying that everything will be back to normal however I dont know if I believe the Doctor anymore and the thought of spending my entire summer indoors is unbearable. Any help would really be appreciated. I hate to sound pessimistic but I am really starting to have little faith in all of these treatments, it seems as though doctors are just after your money and don't care of the cosequences. Well thanks and I hope someone can give me some advice.

hyperpigmentation is when you get brown spots and discoloration, not redness.

have you been using sunscreen? (SPF 40 and a physical and not chemical block is best). after these treatments you are VERY sensitive to the sun. you need to use sunblock to prevent not only redness, but skin cancer! VERY VERY important.

Share this post


Link to post
Share on other sites

Thanks bluemorpho, the doctor seems to think that I am suffering from hyperpigmentation and he also advised that I use sunscreen which I have been doing. Nevertheless, I am still getting quite red which has never happened before. Do you know how long your skin is supposed to be sensitive to the sun following fraxel as for me its been more than a year? Thanks again for your help!

Share this post


Link to post
Share on other sites
Thanks bluemorpho, the doctor seems to think that I am suffering from hyperpigmentation and he also advised that I use sunscreen which I have been doing. Nevertheless, I am still getting quite red which has never happened before. Do you know how long your skin is supposed to be sensitive to the sun following fraxel as for me its been more than a year? Thanks again for your help!

Hey i think the redness you described is the occasional redness you get when you exercise or exert yourself?? Don't worry about that, that will really go away with time. However, its really important to wear sunscreen whenever you are out because your skin is especially sensitive after lasers. I had my last fraxel in Jan this year and it's only recently that I don't start getting those redness, you skin will go back to normal (just give it a few months).

I also found that using Fruit of the Earth Aloe vera gel has helped with the redness. You should give that a go to see if it helps you as well.

Also, improvements aren't usually seen till the 4th or 5th treatment as your skin slowly makes new collagen.

Share this post


Link to post
Share on other sites
Thanks bluemorpho, the doctor seems to think that I am suffering from hyperpigmentation and he also advised that I use sunscreen which I have been doing. Nevertheless, I am still getting quite red which has never happened before. Do you know how long your skin is supposed to be sensitive to the sun following fraxel as for me its been more than a year? Thanks again for your help!

Hey i think the redness you described is the occasional redness you get when you exercise or exert yourself?? Don't worry about that, that will really go away with time. However, its really important to wear sunscreen whenever you are out because your skin is especially sensitive after lasers. I had my last fraxel in Jan this year and it's only recently that I don't start getting those redness, you skin will go back to normal (just give it a few months).

I also found that using Fruit of the Earth Aloe vera gel has helped with the redness. You should give that a go to see if it helps you as well.

Also, improvements aren't usually seen till the 4th or 5th treatment as your skin slowly makes new collagen.

Thanks for the feeback eyeboy. Yeah I get really red when I exert myself, work out, run, or even if I'm out in the sun which right now isnt even all that bright nowadays. I also had my last treatment more than a year ago and this is still happening which kind of scares me. I hope that you're right and that it will eventually go away. I think I mentioned the aloe vera gel to the doctor and he said it wasn't useful and not worth getting but I should give it a try anyhow. Thanks and I hope you're right and that it goes away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×